# SDR USAA20110414SB053

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE FORWARD SERVICE DOOR EMERGENCY EXIT INDICATOR LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FIVE AMP FUSE ON EMERGENCY LIGHT BATTERY PACK M1133.  OPERATIONAL CHECK GOOD.  REF: B737 SSM 33-51-00 & B737 AMM 33-51-51.
